MathSciNet Relay Station
MathSciNet bibliographic data
MR1139466 46L05 (47A12 47D20)
Farenick, D. R.; Morenz, Phillip B. $C^\ast$-extreme points of some compact $C^\ast$-convex sets. Proc. Amer. Math. Soc. 118 (1993), no. 3, 765–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement